MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study: u0652 double-j registry clinical study.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was to reported to boston scientific corporation that a two previously implanted percuflex plus ureteral stent was removed from the left and right ureter, performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the percuflex plus ureteral stent was successfully placed for stone management in the left and right ureter, and the patient was prescribed the discharge medications acetaminophen (tylenol) and narcotic analgesics (opioids).No issues were noted with the device.On (b)(6) 2022, the patient had experienced a left and right flank pain.The patient was given tylenol, ibuprofen, urine sample, and flomax to treat the pain.During the planned stent removal performed on (b)(6) 2022, the percuflex plus ureteral stent was successfully removed from the patient without any difficulty.There were no new device implanted.On (b)(6) 2022 the event was considered resolved.
 
Additional Manufacturer Narrative
Block g3: study: (b)(4) double-j registry clinical study.Block h6: medical problem code e2330 is being used to capture the reportable issue of pain.Patient impact code f2303 captures the reportable event of medication required.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Block h11: updated b5 (describe event or problem) block b6: removed the statement "the patient had a medical history of bowel disease".And moved to block b7 (other relevant history).
 
Event or Problem Description
Note: this report pertains to the first of two devices that were used in the same procedure.It was to reported to boston scientific corporation that a two previously implanted percuflex plus ureteral stent was removed from the left and right ureter, performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the percuflex plus ureteral stent was successfully placed for stone management in the left and right ureter, and the patient was prescribed the discharge medications acetaminophen (tylenol) and narcotic analgesics (opioids).No issues were noted with the device.On (b)(6) 2022, the patient had experienced a left and right flank pain.The patient was given tylenol, ibuprofen, urine sample, and flomax to treat the pain.During the planned stent removal performed on (b)(6) 2022, the percuflex plus ureteral stent was successfully removed from the patient without any difficulty.There were no new device implanted.On (b)(6) 2022 the event was considered resolved.
 
Additional Manufacturer Narrative
Block g3: study: u0652 double-j registry clinical study.Block h6: medical problem code e2330 is being used to capture the reportable issue of pain.Patient impact code f2303 captures the reportable event of medication required.Block h10: block b3, block b5 and block d6a have been updated based on additional information received (b)(6) 2022, and (b)(6) 2022.
 
Event or Problem Description
Note: this report pertains to the first of two devices that were used in the same procedure.It was to reported to boston scientific corporation that a two previously implanted percuflex plus ureteral stent was removed from the left and right ureter, performed on (b)(6) 2022, as part of the u0652 double-j registry clinical study.On (b)(6), 2022, the percuflex plus ureteral stent was successfully placed for stone management in the left and right ureter, and the patient was prescribed the discharge medications acetaminophen (tylenol) and narcotic analgesics (opioids).No issues were noted with the device.On (b)(6), 2022, the patient had experienced a left and right flank pain.The patient was given tylenol, ibuprofen, urine sample, and flomax to treat the pain.During the planned stent removal performed on (b)(6) 2022, the percuflex plus ureteral stent was successfully removed from the patient without any difficulty.There were no new device implanted.On (b)(6) 2022, the event was considered resolved.Additional information received that the onset date was on (b)(6) 2022, and the stop date was on (b)(6) 2022.As per company assessment comment that based upon medical review assessment, the data reasonably suggest the clinical event moderate bilateral flank pain, requiring medication, and assessed as probably related to the procedure and device, and not related to stent removal.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14458482
Report Number3005099803-2022-02788
Device Sequence Number14578767
Product Code FAD
UDI-Device Identifier08714729067849
UDI-Public08714729067849
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberM0061752650
Device Catalogue Number175-265
Device Lot Number0024180408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer08/10/2022
10/28/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date09/02/2022
11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale